# SDR CALA2022011000100

- Difficulty date: January 9, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A300*
- Aircraft serial: 454
- Aircraft time: 86,245 hours, 33,686 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: NA
- Condition: Fault Message
- Location: Leading Edge
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* F/CTL SLATS FAULT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CALL TOMC AND FOLLOW TSM 27-81-00-810-810A REF TSM TASK 27-81-00-810-094 OPERATING WITH GREEN SYSTEM RECEIVED SLAT SYSTEM 1 FAULT SLATS DID NOT MOVE, SUSPECT FAULTY PCU MOTOR NEEDS FURTHER TS TAC AIR TECH V932406; REF TSM 27-81-00-810-810A INTERROGATED CFDS FOR PPU SYNCHRO ANGLES REF AMM 27-80-00 NO DISCREPANCIES NOTED. ACCOMPLISHED OPERATIONAL TEST OF SLAT SYSTEM REF AMM 27-84-00 SLATS WORKED OK, HOWEVER UPON CHECKING SLAT PCU MOTOR ADD EMP:V932406
